advertisement
Question
Posted by: Marieta | 2010/04/22

Degranol

I went to see the specialist last week about my back and really suffers from back pain. He prescribed Degranol for neuropathic pain, but I experience side effects. Firstly I am picking up weight basically daily and always feel hungry. I can just never satisfy my hunger. I also feel blothed about all the time and nauseous at times. I am supposed to use the medication for 6 months. Is this common and will it go better after a while? Are there more side effects that I should know of?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marieta
Degranol does not usually cause weight gain but can cause nausea, other stomach symptoms and may have an effect on the blood and liver. Doctors will usually do 3 monthly blood tests to monitor the blood count and liver function tests. Most people usually develop tolerance against symptoms like nausea after a while. see http://www.medicinenet.com/carbamazepine-oral/page2.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anonymous | 2016/05/10

Hi I have been put on degranol tables 200mg. For burning in my hands and legs But mostly my hands, by my dr, I also take thyroid tables call euthyrox 50mg I take 1 a day, and I take a water table call, ausstell-furosemid 1a day 40mg to and I take potassium chloride 600mg 1a day to. I need to know if degranol is safe to take with all my other tables??? And that are the side effects of it please help???

Reply to Anonymous
Posted by: vicki | 2015/04/24

I was given degranol 200mg for facial pain(nerve) will it be effective?

Reply to vicki
Posted by: Anonymous | 2015/04/22

How long does degratol take to kick in for diabetic neuropathic pain.

Reply to Anonymous
Posted by: Mr Katana | 2015/02/25

I am current on Degranol, Folic Acid & Vitamin B Complex tables I have recently stopped drinking but now I get hungry alot and when I am hungry I get dizzy Please help

Reply to Mr Katana
Posted by: cyberdoc | 2010/04/22

Hallo Marieta
Degranol does not usually cause weight gain but can cause nausea, other stomach symptoms and may have an effect on the blood and liver. Doctors will usually do 3 monthly blood tests to monitor the blood count and liver function tests. Most people usually develop tolerance against symptoms like nausea after a while. see http://www.medicinenet.com/carbamazepine-oral/page2.htm
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement